# SDR CALA2024120301391

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 107,996 hours, 14,389 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313W38011
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  NO1 ENGINE OUTBOARD PYLON WITH PANNEL MISSING AND SCREWS PRESENT UPDATED WITH IMAGES. PANNEL NUMBER 434AL REF LOG PAGE #3029517, PANEL REMOVED TO CARRY OUT MAINTENANCE REQUIRED PANEL 434AL  REQUIRED NUTPLATE AND RIVETS ADDED DURING WALKAROUND INSPECTION FOUND PANEL 434AL MISSING FROM #1ENGINE (LEFT) OUTBOARD PYLON. AFTER FURTHER INSPECTION FOUND ALL FASTENERS FITTED IN SITU. NO FURTHER STRUCTURAL DAMAGE NOTED.  FORWARD MOUNTING POINT NUT PLATE FOUND DAMAGED. NOT PLATE R&R PER AMM 51-40-02-0G-0. PANEL NOW INSTALLED PER AMM 54-52-06-400-801. SDR #1037805. PANEL REMOVED FROM A/C
